# SDR QR9R2023020700002

- Difficulty date: February 7, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724119795
- Aircraft time: 2,592 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Transmitter
- Part number: 1171265601
- Part serial: NOTREPORTED
- Condition: Warning Light
- Location: Not Reported
- Stage of operation: HO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UPON STARTING THE #1 ENGINE, #1 TRANSMISSION OIL PRESSURE INDICATED 0. #2 OIL PRESSURE WAS 1.4. REMOVED AND REPLACED #1 TRANSMISSION OIL PRESSURE TRANSMITTER IAW AMM 63-41-00, 4-4. RUNUP COMPLETED IAW AMM 05-60-00, 6-12. TRANSMISSION PRESSURE NORMAL.
